Approximate analytical solutions of the pseudospin symmetric Dirac equation for exponential-type potentials


Creative Commons License

Arda A., Sever R., TEZCAN C.

ANNALEN DER PHYSIK, vol.18, pp.736-746, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18
  • Publication Date: 2009
  • Doi Number: 10.1002/andp.200810368
  • Title of Journal : ANNALEN DER PHYSIK
  • Page Numbers: pp.736-746

Abstract

The solvability of The Dirac equation is studied for the exponential-type potentials with the pseudospin symmetry by using the parametric generalization of the Nikiforov-Uvarov method. The energy eigenvalue equation, and the corresponding Dirac spinors for Morse, Hulthen, and q-deformed Rosen-Morse potentials are obtained within the framework of an approximation to the spin-orbit coupling term, so the solutions are given for any value of the spin-orbit quantum number kappa = 0, or kappa not equal 0. (C) 2009 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim